# SDR JBXA0000167

- Difficulty date: April 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N585ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7334
- Aircraft time: 1,362 hours, 1,189 cycles
- System (JASC): 3251 · Steering Unit
- Part: Selector Valve
- Part number: 16850101
- Part serial: 319
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STEERING FAILED ON TAKEOFF.  REMOVED AND REPLACED STEERING SELECTOR VALVE AND STEERING ECU, OPS CHECKED GOOD IAW CL-65 MM 32-51-25 AND CL-65 MM 32-51-00.  NON-ROUTINE 04769.
